# SDR SWIA202054607

- Difficulty date: November 25, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Out Of Limits
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK 1A HAS DEPTH REDUCTION OF 0.030", OUT OF LIMITS.  ASSET NR 7153 DUE: 11-17-21.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED RT WING FLAP TRACK 1A, REF AMM TQ WRENCH HG2-50003 DUE CAL 04-30-21, HG2-696 DUE CAL 04-07-21.
